# SDR SIMA20140326011

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 32,120 hours, 28,448 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 7510700766
- Part serial: 05029142
- Condition: Inoperative
- Location: Comms 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, BOTH COMMS 1 & 2 ARE CARRIER WAVE ONLY.  NO VOICE COULD HEAR ATC ON COMMS 1 & 2.  R & R NR 1 COMMS UNIT IAW AMM 23-00-01.  OPS CHECKED GOOD.
